# SDR SWAA2013021312629

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 44,664 hours, 26,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT BATTERY FAILED CAPCITY CHECK.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHT BATTERY LOCATION M01668 PER MM AND SSM.
